# SDR CA090910010

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,081 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004314SS
- Condition: Cracked
- Location: Cockpit
- Part time: 1,344 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH DECENDING THRU 15,000 FEET, LOUD NOISE WAS HEARD AND RT WINDSHIELD CRACKED. (SHATTERED)
